# SDR CA110125033

- Difficulty date: July 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 172N
- Aircraft time: 4,209 hours
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: TC10105
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE ROUGH 1800-2000 RPM.  OIL FOUND IN MAGNETO.  MAGNETO SENT AWAY FOR REPAIR.
